... I have gotten these very tiny red specks all over my arms and tops of my legs since I started this. They don't bother me, I just want to know if it is a side effect of this patch, I didn't have them until I had my TAH and started the HRT.
22 Mar 2010
It is possible that your spots are a side-effect of the patch but it is not a very common side-effect.
You should show your doctor at your next visit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sent me for tests. The results were that nothing looked suspicious. Now 3mos.later, I am still hurting and the lump is still there. I am assuming ...
1 answer • 13 Sep 2010
... .05. After 2nd week it seemed like the day/night before I would change the patch, symptoms returned. After contacting GYN and discussed, was ...
1 answer • 12 Oct 2010
... progressing to all-over muscle pain/weakness and back pain. Multiple tests have found no reason for this pain although my SED rate is elevated. I ...
1 answer • 11 Aug 2011
Had complete hysterectomy in 2008 and started on vivelle-dot 0.1. After two years I told my Dr. I wanted to reduce the dose and now I am on .0375 ...
1 answer • 2 Oct 2012
I currently am switch out 4 vivelle dot patches 0.1mg Q.O.D. To date we are getting my uterus ready for donor eggs. Since the price is out of pocket, ...
0 answers • 28 Apr 2013